# SDR DALA2021122007901

- Difficulty date: December 16, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 79,125 hours, 28,323 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5649 THE #1 PYLON ENG DRAG FITTING #4 OPEN HOLE HAS AN INDICATION OF DEFECT AT THE 6 OCLOCK POSITION LOOKING AFT IN THE SKIN LAYER ONLY. VISUAL CONFIRMATION OF INDICATION IS A PIT OF CORROSION IN THE SKIN LAYER. CORRECTIVE ACTION: REAMED UP #4 HOLE AT #1 ENG DRAG FITTING, C/W NDT INSP, NO INDICATIONS NOTED IAW ER/A 585015-14AD REV C. (2054512)
